Ashton tapers cause debilitating weakness

« on: January 02, 2018, 06:09:29 pm »


I feel so weak. I feel like I’m just going to drop and collapse. I close my hand to make a fist and it’s so weak. I used to be such a strong person always in shape I can hardly recognize myself anymore

Re: Weakness
« Reply #1 on: January 02, 2018, 06:19:39 pm »


It gets better. I had the same problem early on. I used to play hockey and it got to the point during my taper where I couldn’t pull myself over the boards to change lines, so I had to quit. Of course, everything else got worse for awhile, but then it got better. Hang in there. You’ll get better, too.

Re: Weakness
« Reply #2 on: January 02, 2018, 06:25:27 pm »


Being so weak it’s hard to even move? I quit the booze 9 months ago and Klonopin Aug of 2016

One thought on “Ashton tapers cause debilitating weakness

  1. The product leaflet would have warned you to avoid mixing benzos with alcohol, right? Did they advise joining a cult of misinformed self-appointed quacks to get advice on tapering?

    But from the eyes of the benzo community.. what does big pharma know about pharmaceuticals?

Leave a Reply

Your email address will not be published. Required fields are marked *